# SDR ASAA2022013037315

- Difficulty date: January 30, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 33,643 hours, 10,702 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION RECALL. GROUNDED - YES. C/W FIM PROCEDURES & NOTED FLT DECK TRIM VALVE FAULT LT ON - ZONE TEMP CONT 2 BITE. ON GREEN GO LT ILLUMINATION AFTER VERIFY SW DEPRESSED FLT DECK TRIM VALVE FAULT RESET. OPERATED R & L PACKS WITH NO FAULTS NOTED ON BITE TEST OF #2 ZONE TEMP CONTROLLER. REF B737-900 FIM 21-62 TASK 842 & 801 & AMM 21-00-00.
